# SDR CALA0300499

- Difficulty date: August 26, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- Aircraft time: 48,431 hours, 23,677 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM LAS.  RECYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG SHOCK STRUT INFLATION LOW.  THE SHOCK STRUT WAS SERVICED IAW MM 32-31-02.  NO LEAKS WERE NOTED.  THE NLG WAS SWUNG AND ALL OPERATION AND INDICATIONS WERE GOOD.
